Just started taking Klonopin for panic attacks and after very first dose now have severe almost migraine-like headache. Anyone else have this problem?
Severe headache with Klonopin? or Migraine with Klonopin? Anyone?
Question posted by crispy63 on 8 Aug 2012
Last updated on 17 January 2019 by heatherleannerice
Omg it's good to know that I'm not the only one! I take 2 mg 3 times a day and I get the worst headaches. Well I'm prescribed that but I dont take that much. Like I have 2 and a half bottles stocked up because the headaches are so intense. Does anyone know I'd maybe we took like 800 mg of ibuprofen, and then ate something before taking it, it might take the headaches away! I used to take it years ago and had no problems. I dont know what's changed.
I am very prone to migraine and this happened to me to first couple days of klonopin. If you can, take migraine meds. This is day 4 for me and it's not doing that anymore.
No, I never had that. I only get positive results from this med. Maybe it is something else. Please consult your doctor. Praying for you, best of luck!
I take it in the morning too. I got a headache today, or migraine. When I took it this morning, near lunch time. I had that problem before and stopped taking it in the morning. I don't think it will matter if I take it at night? I don't get anxious at night. When do you take Klonopin? The doctor switched mine to half in the morning and half at night. I don't need to take it though. My bottle says, as needed. It was a big problem for me. These headaches. I don't like them.
The only time I got a headache with Klonopin is if I took my doses too close together, or increased my dosage slightly and took that way for a couple days.
I've found there's a fine balance to the perfect therapeutic dose.
Too much, and bam headache
I took my first .5 mg dosage of Klonopin's generic form, Clonazepam, today, almost six hours ago. I know I'm experiencing a headache because they're extremely rare for me. Maybe I'm even experiencing a migraine but I'm inexperienced with them entirely. I would like to strongly suggest there is a valid correlation of Klonopin to headaches.
I get horrible migraines from kolonopins, especially if I take them on. A empty stomach. Or if I have to much suger with the pills.
DON'T KNOW WHAT IS MAKING ALL THESE OLD QUESTIONS TO COME UP bUT ONE ANSWER IS NOT always the right answer for everyone stay open minded There are a lot of products on the market that claim to do alot of things but have no proof to go along with them so check with your doctor. But lots of stuff is in our mind and if you believe it is working more power to you but to the people that are suffering badly check with your doctor asap. no hockispokeis crap. you are talking about your life and we are all different.
I take Klonopin 0.5 mg yes that med give me migraine some people may not have migraine but i do if i take klonopin at the first I didn't know at the that time what coursing me migraine until I stop taking it the migraine went a way start taking it again migraine cames back. Sport is the best med for anyone and any kind sickness so try that before med I hope that help. I hope everyone feel better without med thanks
crispy63: Have never had a headache from the Klonopin or it's generic but here is what the side effects say.on a copy and paste.
You should check with your doctor immediately if any of these side effects occur when taking clonazepam:
More common HEADACHE !!! so I would say give your doctor a call before you take anymore since that was the very first dose you well not have withdrawal effects from the medication ..Have a good day.
Yes, yes, yes! I'm so glad to hear that someone else gets a headache from this med. I can only tolerate very small dosages of it, if I go above .25 mg I get HA migraine.
I've been on it for three months and it has help me so much with insomnia. It helps so much! It hasn't caused any headaches. However, I just started taking Melatonin 1mg every night with it and I've started to develop a serious migraine right before bed. Don't pair these two together!
Don't just stop Klonopin without your doctor's assistance. Some people like me have extreme withdrawal effects from even very gradually tapering off of it.
Hi Crispy, I've been taking Klonipin for over 25 years, and never get headaches, I never thought about it..When they came out with the generic-
clonazepam, my body did not like it. But still no headaches..But in answer,
I think she should keep taking, as Rx says. and talk to Doc. D.D.
I've been on Klonopin over 35 years, never a headache from it. Plenty of headaches from other causes though. Migraines are awful, I used to get them, but they were related to increased stress. Go figure. Hope you get things under control.
- Klonopin uses and safety info
- Klonopin information for Healthcare Professionals (includes dosage details)
- Side effects of Klonopin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.